# SDR REXA2022060200994

- Difficulty date: February 12, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: SH6903320215
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY BELLY SKIN HAS CORROSION BETWEEN FS517-533 AND STR27-26L. CORROSION MEASURES 15.0" X 1.0" X .005" DEEP.	REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS PER CRJ900 SRM 53-31-01.
